0 Members and 1 Guest are viewing this topic.
I don't know if I'm just exaggerating because I've only been on prozac 5 mg for 3 days. However, today when I started walked , I felt weird. It's hard to explain. It's like I couldn't catch my breath and my heart beat started feeling irregular. Never felt like that before. Is it even possible to have side effects only being on 5 mg for 3 days?
While I am no doctor, you're introducing a new medication to your body. I remember the first medication I took I felt side effects a couple of days after my first dose, so it's completely possible.Side effects tend to fade away as the body gets more accustomed to the medicine. Maybe ask your prescribing medical professional for a benzo such as Xanax for the transitional period. I took a small amount of Xanax every morning when I started Cymbalta last year to cope with the morning sickness I had.Best of luck to you.